Share This Article:

Four Mappings Satisfying Ψ-Contractive Type Condition and Having Unique Common Fixed Point on 2-Metric Spaces

Abstract Full-Text HTML XML Download Download as PDF (Size:281KB) PP. 277-281
DOI: 10.4236/apm.2013.32039    2,729 Downloads   4,974 Views   Citations

ABSTRACT

In this paper, we introduce a class Ψ of real functions defined on the set of non-negative real numbers, and obtain a new unique common fixed point theorem for four mappings satisfying Ψ-contractive condition on a non-complete 2-metric space and give the versions of the corresponding result for two and three mappings.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

H. Jin and Y. Piao, "Four Mappings Satisfying Ψ-Contractive Type Condition and Having Unique Common Fixed Point on 2-Metric Spaces," Advances in Pure Mathematics, Vol. 3 No. 2, 2013, pp. 277-281. doi: 10.4236/apm.2013.32039.

References

[1] H. S. Yang and D. S. Xiong, “A Common Fixed Point Theorem on P-Metric Spaces,” Journal of Yunnan Normal University (Science Edition), Vol. 21, No. 1, 2001, pp. 9-12.
[2] S. L. Singh, “Some Contractive Type Principles on 2-Metric Spaces and Applications”, Mathematics Seminar Notes (Kobe University), Vol. 7, No. 1, 1979, pp. 1-11.
[3] Y. J. Piao and Y. F. Jin, “Unique Common Fixed Point Theorem for a Family of Contractive Type Non-Commuting Selfmaps in 2-Metric Spaces,” Journal of Yanbian University (Science Edition), Vol. 32, No. 1, 2006, pp. 1-3.
[4] Y. J. Piao, “A Family of Quasi-Contractive Type Non-Commutative Self-Maps Having an Unique Common Fixed Point in 2-Metric Spaces,” Journal of Heilongjiang University (Science Edition), Vol. 23, No. 5, 2006 pp. 655-657.
[5] Y. J. Piao, “Unique Common Fixed Point for a Family of Self-Maps with Same Type Contractive Condition in 2-Metric Spaces,” Analysis in Theory and Applications, Vol. 24, No. 4, 2008, pp. 316-320. doi:10.1007/s10496-008-0316-9
[6] Y. J. Piao, “Unique Common Fixed Point for a Family of Self-Maps with Same Quasi-Contractive Type Condition in 2-Metric Space,” Journal of Nanjing University (Mathematical Biquarterly), Vol. 27, No. 1, 2010, pp. 82-87.
[7] Y. J. Piao, “Uniqueness of Common Fixed Point for a Family of Mappings withφ-Contractive Condition in 2-Metric Space”, Applied Mathematics, Vol. 3, 2012, pp. 73-77. doi:10.4236/am.2012.31012
[8] Y. J. Piao and Y. F. Jin, “New Unique Common Fixed Point Results for Four Mappings withΦ-Contractive Type in 2-Metric Spaces,” Applied Mathematics, Vol. 3, 2012, pp. 734-737. doi:10.4236/am.2012.37108
[9] M. Abbas and G. Jungck, “Common Fixed Point Results for Noncommuting Mappings without Continuity in Cone Metric Spaces,” Journal of Mathematical Analysis and Applications, Vol. 341, No. 1, 2008, pp. 416-420. doi:10.1016/j.jmaa.2007.09.070
[10] Y. Han and S. Y. Xu, “New Common Fixed Point Results for Four Maps on Cone Metric Spaces,” Applied Mathematics, Vol. 2, 2011, pp.1114-1118. doi:10.4236/am.2011.29153
[11] C. D. Bari and P. Vetro, “Φ-Pairs and Common Fixed Points in Cone Metric Spaces,” Rendicontidel Circolo Matematico Palermo, Vol. 57, 2008, pp. 279-285.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.